# SDR CA100614001

- Difficulty date: June 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8106
- Aircraft time: 34,965 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 5755 · Spoilers
- Part: Actuator
- Part number: A44700009
- Condition: Leaking
- Location: Spoiler Servo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING POST FLIGHT WALK AROUND BY FLIGHT CREW, HYDRAULIC FLUID WAS FOUND LEAKING FROM LEFT WING AREA.  MAINTENANCE PERSONNEL FOUND A CRACKED HOUSING ON THE LEFT OUTBOARD SPOILER SERVO ACTUATOR.  SERVO ACTUATOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
